20 years old female. Suffering from candida infection since 7 months. Stopped all medications since 2 months after severe episodes of heart palpitations and dizziness. Taking proper diet and precautions while eating anything. Eventually eyes weakened and I got spectacles for astigmatism. Ringing sound in ears behind which no possible problem was found in the tests done by the doctor. Always dizzy, skin dryness and increasing vein visibility in whole body in addition to the annoying ringing sound in the ears. Vitamin C helped relieve the dizziness but caused itchy and scaly patches under the eyes. So I had to stop that as well. Currently on No medications or supplements but unable to get any help. Dizziness, ringing in ears, visible veins and excessive hair fall are my main concerns. What should I do now?
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Dizziness treatment